Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1989, Volume 29, Number 10, Pages 1586–1590 (Mi zvmmf3380)  

This article is cited in 4 scientific papers (total in 4 papers)

Scientific communications

A method of solving one class of integer programming problems

V. G. Anisimov, E. G. Anisimov

Moscow

Full text: PDF file (609 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1989, 29:5, 238–241

Bibliographic databases:

UDC: 519.854.6
MSC: Primary 90C10; Secondary 90-08
Received: 09.11.1988
Revised: 18.01.1989

Citation: V. G. Anisimov, E. G. Anisimov, “A method of solving one class of integer programming problems”, Zh. Vychisl. Mat. Mat. Fiz., 29:10 (1989), 1586–1590; U.S.S.R. Comput. Math. Math. Phys., 29:5 (1989), 238–241

Citation in format AMSBIB
\Bibitem{AniAni89}
\by V.~G.~Anisimov, E.~G.~Anisimov
\paper A method of solving one class of integer programming problems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1989
\vol 29
\issue 10
\pages 1586--1590
\mathnet{http://mi.mathnet.ru/zvmmf3380}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1025119}
\zmath{https://zbmath.org/?q=an:0712.90052}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1989
\vol 29
\issue 5
\pages 238--241
\crossref{https://doi.org/10.1016/0041-5553(89)90205-X}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3380
  • http://mi.mathnet.ru/eng/zvmmf/v29/i10/p1586

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Anisimov, E. G. Anisimov, “A modification of a method for a class of problems in integer programming”, Comput. Math. Math. Phys., 37:2 (1997), 175–179  mathnet  mathscinet  zmath
    2. Anisimov V.G. Zegzhda P.D. Anisimov E.G. Bazhin D.A., “A risk-oriented approach to the control arrangement of security protection subsystems of information systems”, Autom. Control Comp. Sci., 50:8 (2016), 717–721  crossref  isi
    3. Anisimov E.G. Anisimov V.G. Sonkin M.A., “Mathematical Simulation of Adaptive Allocation of Discrete Resources”, Proceedings of the 2016 Conference on Information Technologies in Science, Management, Social Sphere and Medicine (Itsmssm), Acsr-Advances in Comptuer Science Research, 51, ed. Berestneva O. Tikhomirov A. Trufanov A., Atlantis Press, 2016, 282–285  isi
    4. Anisimov V.G. Anisimov E.G. Zegzhda P.D. Suprun A.F., “The Problem of Innovative Development of Information Security Systems in the Transport Sector”, Autom. Control Comp. Sci., 52:8 (2018), 1105–1110  crossref  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:126
    Full text:66
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021